advertisement
Question
Posted by: noodle | 2007/12/11

alternative for diane 35

I am thinking of stopping Diane 35 as it has made me gain weight over the past year. I use it for my skin, and although my skin is now worry free, I am scared that if I stop taking it my acne will come back. I also have excessive hairgrowth on my face when I don not take it, is there an alternative without side effects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try using just Androcur. This is one of the components of Diane 35.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Christine | 2008/04/16

Could Diane-35 cause depression, or stress related issues?

Reply to Christine
Posted by: Alfagreyus | 2008/04/10

Hi!
Without taking into account the issue of establishing a stone by God, which he won't be able to pick up, how do you think, may be something in this world, what can God never see?

Reply to Alfagreyus
Posted by: retetokp | 2008/02/09

———————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————————

Reply to retetokp
Posted by: Lee | 2007/12/12

The generic of Dianne is Genette. Im on Genette

Reply to Lee
Posted by: LL | 2007/12/12

The generic is Menerva.

Reply to LL

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement